Citation: Strangely Inebriated. "Journeys: An Experience with 5-MeO-AMT (exp38067)". Erowid.org. Jan 10, 2007. erowid.org/exp/38067
One of my good friends recently aquired a full gram of the research chemical 5-MeO-AMT. He purchased it for $70 because it was stolen from some kids backpack. (From what i have read online already, that is an extremely low price). Now to the experiences.
First my friends St, B, A, Sp, and another kid, T all dosed at about 8 in the morning on a saturday. St was prescribed to aderall so he used half of the 30 milligram capsule to weigh out the drug. (i told them this was a bad idea) [Erowid Note:
Two samples of powder (even of the same chemical) with equivalent volumes won't necessarily weigh the same. For this reason, eyeballing is an inaccurate and potentially dangerous method of measuring, particularly for substances that are active in very small amounts.
See this article on The Importance of Measured Doses.]
All of them threw up, St's and B's being green vomit, but the others were normal. After they threw up (this was at different times) was when they said their trip began. During their trip they started refering to the 5-MeO AMT as 'Mushroom Crack'.
They all said, except for A, that it was the most insane trip of their lives. They all felt full of energy and were constantly yelling and laughing and being obnoixous. All said the visuals were amazing, they saw patterns everywhere and said everything was constantly moving and morphing into different shapes. A, being the brother of B felt much less effect than any of the others. Everyone there tripped, again except for A, for 10-16 hours. I also noticed something EXTREEEEEEEMLY strange. Their pupils would be so large you could barely see the color of their eyes one minute and the next they would look coked out; extremely small, with no change in location or lighting.
Obviously, the next weekend when i had a window of time i bought some mushroom crack for me and it was an +3 expirence. Although I vomited 15 times, the last few times it was bright white metallic tasting foam. It was by far the worst vomiting reaction ive ever had to any drug. During the experience I saw many patterns. All things were moving at all times. Some things had a lava-lamp effect to them.
Also, at the same time i was trippin my balls off 2 of my friends, St and C were having a miserable time. They each snorted about 2 mgs (from what ive heard snorting 1 mg is equal to a 5 or 6 mg oral dose). And orally had about 10 mgs. They said it was the most miserable experience of their lives. The had both done it before, the last weekend. S 2 times and C once. They both said they loved it the first time and wanted to do it again soon, but their 'too much, too much' dose ruined the drug forever. I use the quote 'too much, too much' because while they were in there miserable 16 hour trip that is what they kept yelling. That and 'Don't do it!!' and 'I seriously think im about to die.'
All in all, almost every person it worked for said they loved it, two of them feening for it (feelings of addiction, wanting more and continually calling the person asking to buy more) the next few days and during the trip especially. 2 Girls and one guy tried it at about a 9 mg dose and it had no effect on them at all. It is possible to easily act straight on it, except for the insane pupil dilation. (Oh yes, and a good amount of bud was being smoked during all of our experiences and it complements the chemical nicely)
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.